Asymptotics related to a series of T.L. Lai
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Kong, Lingtao & Dai, Hongshuai, 2016. "Convergence rate in precise asymptotics for Davis law of large numbers," Statistics & Probability Letters, Elsevier, vol. 119(C), pages 295-300.
- Francisco Azuero & Jorge Armando Rodríguez, 2016. "Preservación ambiental de la Amazonia colombiana: retos para la política fiscal," REVISTA CUADERNOS DE ECONOMÍA, UN - RCE - CID, vol. 35(Especial ), pages 281-313, January.
More about this item
KeywordsTail probabilities of sums of i.i.d. random variables; Moderate deviations; Lai law; Normal distribution;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:8:p:1538-1548. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .